Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Diagnosed with hypothyroidism. Took medicines. Having bloated stomach, face, breast. Questions to ask the doctor?

Diagnosed with hypothyroidism in November, the thyroid was not utilizing the hormones. I blew up like a balloon and was put on T4 & T3 thyroid medication , finally regulated (I thought) in Jan. I felt better but the bloated stomach did not go away. Today, my face, is bloated, breast are bloating and tender. I eat healthy, tho I haven t had the energy to exercise. (poor excuse I know) I still think something is wrong. My eyes established black circles when all the thyroid quit working properly. You can look into my eyes and tell something is wrong. Going to a gastroenterologist Wednesday. What are your concerns and questions I should ask the Dr.? Do you guide me into what might be going on. Sick of being Sick! I am used to being healthy... PLease help!
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
As per your statement I understand that you have hypothyroidism, for which the treatment may be improper. Assess the level of TSH, T3 and T4 and take thyroxin according to the deficiency. The lack of energy may be due to hyperthyroidism The obesity may be due healthy diet, lack of proper work and hypothyroidism (reduced metabolism)
The black circle around the eye - the etiology are many like allergic, drugs producing vasodilatation or iron deficiency anemia.
Bloating of stomach - indigestion + hyper acidity - breast and face may be due to increased blood circulation and associted with hormonal disturbances.
When you meet the gastroenterologist ask him -
Whether your hypothroidsm and bloating are interrelated - if not what is the cause for bloating of stomach and what investigations are needed further.
Consult a endocrinologist to assess and invesigate your hormone assay of your body.
I think with this you can arrive at a possible diagnosis and treat the causes.
Wishing you a speedy recovery
Answered: Mon, 8 Jul 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor